# SDR SWIA2023050307

- Difficulty date: March 7, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT L/H SIDE OF TRU BAY FLOOR BETWEEN FRAME 193 AND THE BRAKE ACCUMULATOR GAUGES (MARKED)     (C-CHECK RO 4/30/2023)    REPAIRED LH TRU BAY FLOOR BETWEEN FRAME 193 AND THE BRAKE ACCUMULATOR GAUGES PER REO 601R-53-11-111 REV NC DATE 98-MAR-18, SRM 51-42-06 REV 39 DATED MARCH 10/2021 AND 51-21-16 REV 39 DATED MARCH 10/2021. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND M-337 FORM
